Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The cartesian product of a certain nonmanifold and a line is $E^4$


Author: R. H. Bing
Journal: Bull. Amer. Math. Soc. 64 (1958), 82-84
DOI: https://doi.org/10.1090/S0002-9904-1958-10160-3
MathSciNet review: 0097034
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, A decomposition of E E3, Ann. of Math. vol. 65 (1957) pp. 484-500. MR 92961
  • 2. M. L. Curtis, An imbedding theorem, Duke Math. J. vol. 24 (1957) pp. 349-352. MR 92963
  • 3. M. L. Curtis and R. L. Wilder, The existence of certain types of manifolds, to appear. MR 102817
  • 4. M. K. Fort, Jr., A note concerning a decomposition space defined by Bing, Ann. of Math. vol. 65 (1957) pp. 501-504. MR 92962
  • 5. J. H. C. Whitehead, A certain open manifold whose group is unity, Quart. J. Math. vol. 6 (1935) pp. 268-279.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10160-3

American Mathematical Society